# SDR FDEA201101140174

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65168932
- Condition: Buckled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BUCKLED AT LIGHTNING HOLE - RT HORIZ STABILIZER INTERIOR BOX RIB, APPROX STAB L/E 100.63.  CUT OUT DAMAGED AREA OF WEB  DIM 1/4" X 1"  IAW SRM 55-10-4 FIG 2 REV 103.  FABRICATED WEB LIGHTNING HOLE DOUBLER FROM 2024 T3  .032"  DIM  9.75" X  13.25"  IAW SRM 55-10-4 FIG 2  AND 55-10-2 FIG 2  INSTALLED REPAIR DOUBLER  IAW SRM   51-30-2 REV 103
